# SDR ABXA9800838

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- System (JASC): 2110 · Cabin Compressor System
- Part: Ctc
- Part number: 5614845517
- Condition: Seized
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHILE CLIMBING THRU FL200, A LOUD CTC HOWL WAS HEARD WITH A STRONG SMELL OF SOMETHING BURNING.  OBSERVED NR 1 CTC SURGING.  SHUT OFF NR 1 CTC AND BURNING ODOR DISAPPEARED IN APPROXIMATELY 5 MINUTES.  NO ADDITIONAL PROBLEMS NOTED.  FOUND NR 1 CTC COMPRESSION FAN SEIZED, NO ROTATION.  REPLACED NR 1 CTC IAW DC-8 MM CH 21-50.  OPS CHECKED GOOD.
